# SDR AALA201702029010

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 61,106 hours, 22,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE L2 DOOR INOPERATIVE. REPLACED THE FLASHLIGHT.
